# SDR PNSA060804

- Difficulty date: August 15, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N9310F
- Make and model: Cessna 208B
- Aircraft serial: 208B0490
- Aircraft time: 8,274 hours, 10,169 cycles
- Engine: Pwa PT6A114
- Engine time: 8,164 hours, 10,090 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Blades
- Part number: 3013411
- Part serial: 15B040
- Condition: Failed
- Location: Engine
- Part time: 10,100 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, B, A

## Discrepancy

IN CRUISE AT 9000 FT, PILOT HEARD A LOUD GRINDING NOISE & ENGINE LOST ALL POWER.  DECLARED AN EMERGENCY, ATTEMPTED ENGINE RESTART, NO SUCCESS. STARTER WAS ENGAGED NG SHOWED NO ROTATION & INSTRUMENT LIGHTS DIMMED.  PROP FEATHERED, NORMAL LANDING.  PRELIMARY REPORT FROM MX, METAL FOUND IN OIL FILTER.  ENGINE HAD A STATIC PROP STRIKE 3/27/2006 498 HRS PREVIOUSLY THAT REQUIRED PROP TO BE CHANGED.  ENGINE INSPECTED PER MM 72-00-00 PG 641 & RETURNED TO SERVICE.  ENGINE HAD 1321.8 HOURS REMAINING TO 6000 HR OVERHAUL & IS OPERATED WITH ON CONDITION HOT SECTION.  OIL FILTER WAS LAST INSPECTED 8/13/2006 14 HRS PREVIOUSLY,  NO DEFECTS FOUND.  SEPTEMBER 19, 2006 THE ENGINE WAS SPLIT AT THE "C" FLANGE TO ACCESS THE CT DISK.
